Gelocatil Gripe con Pseudoefedrina 20 comprimidos

€9.13

Effective in the combat of flu and colds symptoms: fever, pain, congestion and nasal drip

Quantity

  • Security: Web with SSL certificate to guarantee security in all transactions Security: Web with SSL certificate to guarantee security in all transactions
  • Shipping: Express delivery with package tracking number Shipping: Express delivery with package tracking number
  • Returns: We accept returns (See section Terms and conditions) Returns: We accept returns (See section Terms and conditions)

Reviews

Write your review

Gelocatil Gripe con Pseudoefedrina 20 comprimidos

Effective in the combat of flu and colds symptoms: fever, pain, congestion and nasal drip

Write your review

Gelocatil Gripe with Pseudoephedrine is an anti-flu medicine that contains 3 active ingredients:
- Paracetamol (500 mg): Soothes pain and lowers fever.
- Pseudoephedrine hydrochloride (30 mg): Reduces nasal congestion.
- Chlorphenamine maleate (4 mg): Relieves the runny nose.
Gelocatil Gripe with Pseudoephedrine is indicated in adults and adolescents from 12 years to combat the symptoms of flu and colds that present with pain, fever, congestion and nasal drip.

POSOLOGY
- Adults and adolescents from 12 years: 1 tablet of Gelocatil Gripe with Pseudoephedrine every 6-8 hours as necessary.
The tablets should be taken with a glass of water or any other liquid.
No more than 3 grams of paracetamol should be taken every 24 hours.
- Under 12 years: Do not administer, it is contraindicated.

LEAFLET




You might also like